World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Mathematical Models and Methods in Applied Sciences cover

Volume 20, Issue 02 (February 2010)

No Access
LOCAL SMOOTH SOLUTIONS OF A THIN SPRAY MODEL WITH COLLISIONS
  • Pages:191–221

https://doi.org/10.1142/S0218202510004192

No Access
DIRECTED CURRENT IN QUASI-ADIABATICALLY AC-DRIVEN NONLINEAR SYSTEMS
  • Pages:223–236

https://doi.org/10.1142/S0218202510004209

No Access
STOCHASTIC GALERKIN DISCRETIZATION OF THE LOG-NORMAL ISOTROPIC DIFFUSION PROBLEM
  • Pages:237–263

https://doi.org/10.1142/S0218202510004210

No Access
A UNIFIED APPROACH TO MIMETIC FINITE DIFFERENCE, HYBRID FINITE VOLUME AND MIXED FINITE VOLUME METHODS
  • Pages:265–295

https://doi.org/10.1142/S0218202510004222

No Access
BUBBLE STABILIZED DISCONTINUOUS GALERKIN METHOD FOR STOKES' PROBLEM
  • Pages:297–313

https://doi.org/10.1142/S0218202510004234

No Access
THE CONVERGENCE OF A MULTIDIMENSIONAL, LOCALLY CONSERVATIVE EULERIAN–LAGRANGIAN FINITE ELEMENT METHOD FOR A SEMILINEAR PARABOLIC EQUATION
  • Pages:315–348

https://doi.org/10.1142/S0218202510004246